France in the Manuscript Division of the Library of Congress
Bibliographic Data
| ID | 8940274 |
|---|---|
| Authors | John Mcdonough (0000-0001-5591-5804, corresponding author), James E O'Neill |
| Year | 1965 |
| Volume | 4 |
| Issue | 1 |
| Pages | 95-95 |
| Publication date | 1965-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | French Historical Studies (JOURNAL) |
| Journal identifiers | ISSN: 0016-1071 • E-ISSN: 1527-5493 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/285877 |
| OpenAlex | W2330484288 |
| Language | EN |
Arithmetic · Division (mathematics · Library of congress · Library science · Political science · Computer Science · Historical and Literary Studies · History · Mathematics
| Highly cited | No |
|---|